MathSciNet Relay Station
MathSciNet bibliographic data
MR2945989 30C45 (30C80 47B38)
Bulboacă, Teodor; Aouf, Mohamed K.; El-Ashwah, Rabha M. Subordination properties of multivalent functions defined by certain integral operator. Banach J. Math. Anal. 6 (2012), no. 2, 69–85.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement